Erratum to: Partial regularity of stable solutions to the Emden equation

Erratum

References

  1. 1.
    Dupaigne, L., Goubet, O., Warnault, G., Ghergu, M.: The Gel’fand problem for the biharmonic operator, arXiv:1207.3645v2.Google Scholar
  2. 2.
    Wang K.: Partial regularity of stable solutions to the Emden equation. Calc. Var. 44, 601–610 (2012)MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsThe University of SydneySydneyAustralia

Personalised recommendations